Korean J. Math.  Vol 28, No 4 (2020)  pp.973-984
DOI: https://doi.org/10.11568/kjm.2020.28.4.973

On 2-inner product spaces and reproducing property

Saeed Hashemi Sababe

Abstract


This paper is devoted to study the reproducing property on 2-inner product Hilbert spaces. We focus on a new structure to produce reproducing kernel Hilbert and Banach spaces. According to multi variable computing, this structures play the key role in probability, mathematical finance and machine learning.

Keywords


reproducing kernel, 2-semi inner product, 2-semi norm

Subject classification

47B32, 47A70

Sponsor(s)



Full Text:

PDF

References


N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337–404. (Google Scholar)

A. Berlinet and C. Tomas-Agnan, Reproducing kernel Hilbert spaces in probability and statistics, Springer Science, Business, Media New York, 2004. (Google Scholar)

J.R. Giles, Classes of semi-inner-product spaces, Trans. Amer. Math. Soc. 129 (1967), 436–446. (Google Scholar)

S. Hashemi Sababe and A. Ebadian, Some properties of reproducing kernel Banach and Hilbert spaces, SCMA, 12 (1) (2018), 167–177. (Google Scholar)

S. Hashemi Sababe, A. Ebadian and Sh. Najafzadeh, On reproducing property and 2-cocycles, Tkjm, 49 (2018), 143–153. (Google Scholar)

P.E.T. Jorgensen and F. Tian, On reproducing kernels, and analysis of measures, Markov Process. Related Fields, 25 (3) (2019), 445–482. (Google Scholar)

P.E.T. Jorgensen and F. Tian, Realizations and factorizations of positive definite kernels, J. Theoret. Probab. 32 (4) (2019), 1925–1942 (Google Scholar)

P.E.T. Jorgensen and F. Tian, Positive matrices in the Hardy space with pre-scribed boundary representations via the Kaczmarz algorithm, J. Anal. Math. 138 (1) (2019), 209–234. (Google Scholar)

P.E.T. Jorgensen and F. Tian, Decomposition of Gaussian processes, and factorization of positive definite kernels, Opuscula Math. 39 (4) (2019), 497-–541. (Google Scholar)

U. Konca, M. Idris and H. Gunawan, A new 2-inner product on the space of p-summable sequences, Joems, 24 (2016), 244–249. (Google Scholar)

Z. Lewandowska, Bounded 2-linear operators on 2-normed sets, Glasnik mathematicki, 39 (2004), 303-–314. (Google Scholar)

G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc, 100 (1961), 29-–43. (Google Scholar)

J. Mercer, Functions of positive and negative type and their connection with the theorey of integral equations, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 209 (1909), 415-–446. (Google Scholar)

V.N. Mishra, Some Problems on Approximations of Functions in Banach Spaces, Ph.D. Thesis (2007), Indian Institute of Technology, Roorkee 247 667, Uttarakhand, India. (Google Scholar)

2. V.N. Mishra, L.N. Mishra, Trigonometric Approximation of Signals (Functions) in Lp norm, Int. J. Contemp. Math. Sci., 7 (19) (2012), 909-918. (Google Scholar)

L.N. Mishra, On existence and behavior of solutions to some nonlinear integral equations with applications, Ph.D. Thesis (2017), National Institute of Technology, Silchar 788 010, Assam, India. (Google Scholar)

M. Gunaseelan, L.N. Mishra, V.N. Mishra, Generalized Coupled Fixed Point Results on Complex Partial Metric Space Using Contractive Condition, Nonlinear Anal-Model, 3 (1) (2021), 97–108. (Google Scholar)

Deepmala, L.N. Mishra, Differential operators over modules and rings as a path to the generalized differential geometry, Facta Universitatis, 30 (5) (2015), 753– 764. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr